Show simple item record Mavron, Vassili C. Jungnickel, D. McDonough, Thomas 2008-12-08T09:10:07Z 2008-12-08T09:10:07Z 2001-11
dc.identifier.citation Mavron , V C , Jungnickel , D & McDonough , T 2001 , ' The Geometry of Frequency Squares ' Journal of Combinatorial Theory, Series A , vol 96 , no. 2 , pp. 376-387 . , 10.1006/jcta.2001.3196 en
dc.identifier.issn 0097-3165
dc.identifier.other PURE: 88599
dc.identifier.other dspace: 2160/1418
dc.description Mavron, Vassili; Jungnickel, D.; McDonough, T.P., (2001) 'The Geometry of Frequency Squares', Journal of Combinatorial Theory, Series A 96, pp.376-387 RAE2008 en
dc.description.abstract This paper establishes a correspondence between mutually orthogonal frequency squares (MOFS) and nets satisfying an extra property (“framed nets”). In particular, we provide a new proof for the bound on the maximal size of a set of MOFS and obtain a geometric characterisation of the case of equality: necessary and sufficient conditions for the existence of a complete set of MOFS are given in terms of the existence of a certain type of PBIBD based on the L2-association scheme. We also discuss examples obtained from classical affine geometry and recursive construction methods for (complete) sets of MOFS. en
dc.format.extent 12 en
dc.language.iso eng
dc.relation.ispartof Journal of Combinatorial Theory, Series A en
dc.title The Geometry of Frequency Squares en
dc.type /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article en
dc.contributor.institution Algebraic Combinatorics en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.description.status Peer reviewed en

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search